MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 212 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 150 mg/dl.Customer was also concerned results in the meter memory were erratic, but tests were not reported as being performed back to back.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.Test strip lot manufacturer's expiration date is 01/31/2020 and open vial date is one week.The meter memory was reviewed for previous test result history: result 1:86mg/dl date:(b)(6) 2018 time:1001am fasting, result 2:211mg/dl date:(b)(6) 2018time:1106am non fasting, result 3:90mg/dl date: (b)(6) 2018 time:653am fasting, result 4:212mg/dl date: (b)(6) 2018 time:231pm fasting, result 5:118mg/dl date: (b)(6) 2018 time:730am fasting.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8043872
Report Number1000113657-2018-01140
Device Sequence Number1463775
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1